Alert archive / South Carolina / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at May 28, 2011, 12:30 AM EDT for Darlington County, South Carolina. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2011, 12:30 AM EDT (04:30 UTC)
- Expired
- May 28, 2011, 2:00 AM EDT
- In force
- 90 min
- Issued by
- NWS Wilmington, NC
County Darlington County, SC
The radar
The Columbia radar (KCAE), 111 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2038 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WWUS82 KILM 280430
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1230 AM EDT SAT MAY 28 2011
SCZ017-023-024-032-280600-
DARLINGTON-MARLBORO-DILLON-FLORENCE-
1230 AM EDT SAT MAY 28 2011
...CLUSTER OF THUNDERSTORMS AFFECTING DARLINGTON COUNTY...
AT 1224 AM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS MOVING INTO DARLINGTON COUNTY ACROSS ITS WESTERN
BORDER. THE ACTIVITY WAS BETWEEN HARTSVILLE AND LAMAR...MOVING
NORTHEAST AT 15 MPH.
THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL PEA SIZE
HAIL...GUSTY WINDS OF 30 TO 40 MPH AND OCCASIONAL DANGEROUS CLOUD TO
GROUND LIGHTNING.
IN ADDITION...THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OF ONE
HALF TO 1 INCH WHICH WILL RESULT IN PONDING OF WATER ACROSS POORLY
DRAINED ROADWAYS...AND LOW LYING AREAS.
COMMUNITIES IN THE PATH OF THESE STORMS ARE DARLINGTON...FLORENCE...
HARTSVILLE...AUBURN...BINGHAM...BROWNSVILLE...CARTERSVILLE...CLYDE...
DOVESVILLE...FLOYD...KELLYTOWN AND LAMAR.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3437 8028 3450 8005 3449 7988 3454 7983
3460 7981 3461 7978 3469 7987 3471 7986
3439 7947 3402 7997 3407 8003 3409 8008
3415 8016 3420 8012 3423 8012 3432 8018
3436 8018 3432 8024 3436 8029
$$
DCHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at May 27, 11:06 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 27, 11:06 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1106 PM EDT FRI MAY 27 2011 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL PRODUCE SHOWERS AND THUNDERSTORMS INTO SATURDAY BEFORE WEAKENING AND MOVING OFF TO THE NORTHEAST ON SATURDAY. HIGH PRESSURE WILL DOMINATE THE WEATHER ACROSS THE COASTAL CAROLINAS SUNDAY INTO MID WEEK...WITH A RETURN OF VERY WARM AND DRY WEATHER. BETTER CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN THURSDAY INTO FRIDAY AS COLD FRONT DROPS SOUTH INTO THE CAROLINAS. && .NEAR TERM /THROUGH TONIGHT/... AS OF 11 PM FRIDAY...UPPER TROUGH STILL FORCING ENOUGH LIFT TO OVERCOME LESS UNSTABLE AIR...AND VERY HEAVY RAIN WITH TSTMS ONGOING ACROSS THE ALREADY RAIN-RAVAGED AREA OF DARLINGTON AND MARLBORO COUNTIES. LATEST HRRR IS INITIALIZING THIS PRETTY WELL...BUT BELIEVE IT IS OVERAGGRESSIVE BRINGING IT ALL THE WAY TO THE COAST OVERNIGHT SO ONLY INCREASE POP TO SCATTERED ALONG THE COAST. ALTHOUGH PROFILES INDICATE A FAIRLY STRONG LLJ...NOTICE THAT WINDS HAVE GONE CALM INLAND. COMBINE THIS WITH THE VERY HEAVY RAIN INLAND AND HAVE INTRODUCED PATCHY FOG TO INLAND AREAS DESPITE THE CLOUD COVER. HIGH RES MODELS INDICATE THAT NEW DEVELOPMENT WILL BEGIN OVER THE WATER EVEN AS ACTIVITY OVER LAND ENDS. WITH COOLING AIR AND WATER TEMPS NOW IN THE MID 70S...LOW LEVEL LAPSE RATES WILL STEEPEN ENOUGH TO ENHANCE INSTABILITY...SO SHOWERS OVER THE WATER SEEM PLAUSIBLE. SOUTHERLY WINDS WILL THEN TRY TO ADVECT THIS ONSHORE SO HAVE INCREASED POP TOWARDS MORNING NEAR THE COAST WHILE DECREASING CHANCES INLAND. CLOUD COVER AND CONTINUED SOUTH WINDS WILL KEEP TEMPS ABOVE CLIMO...AND HAVE MINS ABOVE GUIDANCE AS WELL. WILL HAVE TO SEE HOW CLOUD COVER EVOLVES DURING THE NEXT FEW HOURS...BUT BELIEVE ENOUGH WILL REMAIN AROUND TO INHIBIT STRONG RADIATIONAL COOLING. TEMPS HAVE BEEN RAIN COOLED INLAND TO NEAR MINS ALREADY...SO WILL REMAIN STEADY/DROP VERY SLOWLY. EXPECT MINS IN THE UPPER 60S INLAND TO AROUND 70 AT THE COAST. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 3 PM FRIDAY...MID LEVEL TROUGH WILL BE EXITING THE NC COAST BY MID DAY ON SAT. A MOISTURE FEED IN SOUTHERLY FLOW AROUND ATLANTIC RIDGE IN COMBINATION WITH THE ENERGY FROM THIS TROUGH ALOFT MAY PRODUCE SHWR/TSTMS THROUGH SAT AFTN. LOOKS LIKE BEST CHC WILL BE FROM CAPE FEAR NORTH ALONG COASTAL SECTIONS. A STRONG RIDGE WILL BUILD IN BEHIND IT EXTENDING UP FROM THE GULF COAST LATE SAT THROUGH SUNDAY. THIS WILL PRODUCE A DEEPER NORTHERLY FLOW THROUGH THE MID LEVELS WITH OVERALL DRYING. BY SUN EVENING PCP WATER VALUES WILL BE DOWN NEAR AN INCH. AS RIDGE BUILDS NORTHWARD H5 HEIGHTS WILL INCREASE FROM NEAR 580 DM SAT MORNING UP CLOSE TO 590 BY MON MORNING. EXPECT INCREASED SUBSIDENCE...WARMING AND DRYING THROUGH THE MID LEVELS THROUGH THE LATTER HALF OF THE PERIOD AND BEYOND. TEMPS WILL BE RIGHT AROUND NORMAL VALUES FOR THIS TIME OF YEAR...MID 80S WITH OVERNIGHT LOWS IN THE MID 60S. INCREASED SUNSHINE ON SUNDAY WILL MAKE TEMPS A COUPLE OF DEGREES WARMER. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 3 PM FRIDAY...STRONG RIDGE JUST TO OUR WEST WILL KEEP THE COASTAL CAROLINAS IN A DEEP NORTHEASTERLY FLOW ALOFT. GENERALLY LIGHT FLOW AT THE SURFACE AS HIGH PRESSURE REMAINS CLOSER OVERHEAD WILL ALLOW SEA BREEZE/LAND BREEZE TO DOMINATE THE WIND FLOW EACH DAY. EXPECT WARMING TREND AS HEIGHTS RISE WITH PEAK AROUND 591 DM CLOSE TO THE COAST BUT UP TO 594 DM FARTHER INLAND. THEREFORE EXPECT WARMING TREND WITH TEMPS WELL INTO THE 80S AND REACHING MID 90S INLAND BY WED AFTN. OVERNIGHT LOWS WILL REMAIN IN THE MID 60S MOST NIGHTS THROUGH WED. BY THURS STRONG RIDGE UP THE EAST COAST GETS SUPPRESSED FARTHER SOUTH AND WEST AS TROUGH DIGS DOWN OVER THE NORTHEAST CONUS. CENTER OF RIDGE WILL RETROGRADE TO OVER TEXAS WITH RIDGE AXIS EXTENDING UP THE MID WEST BY FRI. THIS WILL ALLOW MINOR PERTURBATIONS IN THE MID LEVEL FLOW AND A COLD FRONT TO PUSH SOUTH INTO AREA. GFS SHOWS BOUNDARY REACHING NC BY EARLY THURS WHILE ECMWF SHOWS IT COMING LATE THURS INTO FRI. OVERALL EXPECT INCREASED CHC OF SHWRS/TSTMS THURS AND FRI. THIS SHOULD MODIFY TEMPS BACK DOWN TOWARD NORMAL WITH OVERNIGHT LOWS STAYING HIGHER WITH INCREASED CLOUDS AND MOISTURE. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... OVERNIGHT...SYSTEM THAT HAS BEEN AFFECTING THE INLAND TERMINALS WILL CONTINUE TO APPROACH FROM THE WEST. ALTHOUGH SYSTEM WILL LOSE THE BENEFIT OF DAYTIME HEATING...THE WEAKENING UPPER LOW WILL STILL HAVE ASSOCIATED VORTICITY TO PROVIDE ENERGY FOR SOME ISOLATED STORMS AND SHOWERS. EXPECT PERIODS OF LOWER VSBY IN AREAS WHERE THERE IS HEAVIER RAINFALL. THERE IS POTENTIAL FOR MVFR FOG AT INLAND TERMINALS GIVEN MOISTURE FROM SUBSTANTIAL RAINFALL EARLIER IN THE DAY...HOWEVER WINDS STAY FAIRLY STRONG AND WOULD LEAN ON STRATUS TO BE MORE FAVORABLE. LOW CONFIDENCE ATTM...SO WILL UPDATE WITH NEXT TAF ISSUANCE. AFTER SUNRISE...THIS STORM ACTIVITY WILL CONTINUE THROUGH THE AFTERNOON UNTIL UPPER LOW BECOMES ABSENT AND REMAINING VORT MAX MOVES OFF THE COAST. OTHERWISE...SURFACE HIGH PRESSURE TO THE NORTHEAST OFFSHORE WILL PROVIDE S/SELY FLOW WITH SPEEDS ABOUT 10-15 KNOTS. EXTENDED OUTLOOK...LOW CONFIDENCE MVFR/IFR FOG/STRATUS EACH MORNING. VFR CONDITIONS EXPECTED OTHERWISE. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 11 PM FRIDAY...NO SIGNIFICANT CHANGES TO FORECAST. PREVIOUS DISCUSSION BELOW... AS OF 730 PM FRIDAY...WEAK SE SWELL WILL GRADUALLY BEGIN TO INCREASE...BUT WILL BE MASKED BY 3-4 FT AT 5 SEC WIND WAVE. THIS WILL CONTINUE MODERATELY STEEP WAVES ACROSS THE WATERS TONIGHT. SHOWER AND THUNDERSTORM ACTIVITY ALREADY BEGINNING TO SHOW UP ON RADAR NORTH AND EAST OF THE WATERS OFF CAPE FEAR WILL INCREASE IN COVERAGE OVERNIGHT AND SHOULD IMPACT THE COASTAL WATERS TOWARDS MORNING. SOME LOCALLY HIGHER SEAS AND REDUCED VSBYS WILL BE LIKELY IN ANY TSTMS. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 3 PM FRIDAY...EXPECT SOUTHERLY FLOW 10 KTS OR LESS THROUGH MOST OF THE PERIOD. SEA BREEZE WILL PRODUCE MORE OF AN ON SHORE FLOW REACHING UP TO 15 KTS IN THE AFTN CLOSER TO SHORE. WINDS AND SEAS WILL BE SLIGHTLY HIGHER SAT. BY SUN MID LEVEL TROUGH EXITS AREA WITH RIDGE BUILDING IN ALOFT. THIS WILL ALLOW A DEEPER NORTHERLY FLOW ALOFT WHILE GRADIENT WEAKENS AT THE SURFACE AS HIGH MOVES CLOSER OVERHEAD. LONG TERM /MONDAY THROUGH WEDNESDAY/... AS OF 3 PM FRIDAY...DEEP NORTHEASTERLY FLOW WILL DOMINATE ALOFT AS STRONG RIDGE HOLDS TO OUR WEST. AT THE SURFACE HIGH PRESSURE WILL PRODUCE A LIGHTER PREVAILING FLOW WHICH WILL ALLOW LAND/SEA BREEZE TO DOMINATE. THEREFORE SHOULD SEE MORE OF AN ON SHORE FLOW UP TO 10 KTS IN THE AFTN NEAR SHORE AND WINDS WILL BACK TO THE NORTHEAST TO NORTH OVERNIGHT. SEAS WILL REMAIN 3 FT OR LESS. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...JDW SHORT TERM...RGZ LONG TERM...RGZ AVIATION...ECT
Hazardous weather outlook, May 27, 3:54 PM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 354 PM EDT FRI MAY 27 2011 NCZ087-SCZ017-023-024-032-033-039-282000- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- 354 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 387 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 700 PM. MAIN THREATS LARGE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-282000- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 354 PM EDT FRI MAY 27 2011 ...MODERATE RISK OF RIP CURRENTS ALL OF SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MODERATE RISK RIP OF CURRENTS ALL OF SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-NCZ096-099-282000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-BLADEN-COLUMBUS- 354 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS AND SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ105-107-109-SCZ053-055-282000- INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-INLAND HORRY- INLAND GEORGETOWN- 354 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER EXPECTED. 8
In the hours before
Special weather statement, May 27, 10:25 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1025 PM EDT FRI MAY 27 2011
SCZ023-280315-
DARLINGTON-
1025 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM NORTHWEST OF LAMAR...
AT 1024 PM EDT...A STRONG THUNDERSTORM WAS...2 MILES SOUTH OF
OATS...MOVING NORTHEAST AT 20 MPH.
THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY
WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING.
COMMUNITIES IN THE PATH OF THESE STORMS ARE HARTSVILLE...AUBURN...
DOVESVILLE...FLOYD...KELLYTOWN...LAMAR...LYDIA...NORTH HARTSVILLE AND
OATS. THIS STORM WILL MOVE ACROSS HIGHWAY 151 BETWEEN DARLINGTON AND
HARTSVILLE AROUND 11 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3447 8010 3449 8004 3449 7990 3450 7982
3449 7981 3449 7979 3450 7978 3413 8007
3416 8016 3420 8012 3423 8011 3428 8013
3432 8017
IIISpecial weather statement, May 27, 11:27 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1127 PM EDT FRI MAY 27 2011
SCZ023-280430-
DARLINGTON-
1127 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM OVER OATS...
AT 1126 PM EDT...A STRONG THUNDERSTORM WAS...OVER OATS...MOVING
NORTHEAST AT 10 MPH.
THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY
WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING.
COMMUNITIES IN THE PATH OF THESE STORMS ARE AUBURN...DOVESVILLE...
FLOYD...LYDIA AND OATS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3444 7989 3421 7988 3417 8012 3423 8011
3433 8017
IIISpecial weather statement, May 28, 12:30 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1230 AM EDT SAT MAY 28 2011
SCZ017-023-024-032-280600-
DARLINGTON-MARLBORO-DILLON-FLORENCE-
1230 AM EDT SAT MAY 28 2011
...CLUSTER OF THUNDERSTORMS AFFECTING DARLINGTON COUNTY...
AT 1224 AM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS MOVING INTO DARLINGTON COUNTY ACROSS ITS WESTERN
BORDER. THE ACTIVITY WAS BETWEEN HARTSVILLE AND LAMAR...MOVING
NORTHEAST AT 15 MPH.
THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL PEA SIZE
HAIL...GUSTY WINDS OF 30 TO 40 MPH AND OCCASIONAL DANGEROUS CLOUD TO
GROUND LIGHTNING.
IN ADDITION...THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OF ONE
HALF TO 1 INCH WHICH WILL RESULT IN PONDING OF WATER ACROSS POORLY
DRAINED ROADWAYS...AND LOW LYING AREAS.
COMMUNITIES IN THE PATH OF THESE STORMS ARE DARLINGTON...FLORENCE...
HARTSVILLE...AUBURN...BINGHAM...BROWNSVILLE...CARTERSVILLE...CLYDE...
DOVESVILLE...FLOYD...KELLYTOWN AND LAMAR.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3437 8028 3450 8005 3449 7988 3454 7983
3460 7981 3461 7978 3469 7987 3471 7986
3439 7947 3402 7997 3407 8003 3409 8008
3415 8016 3420 8012 3423 8012 3432 8018
3436 8018 3432 8024 3436 8029
DCHThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:26 PM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Marlboro | 79 min |
| May 27, 10:25 PM EDT | Special Weather Statement | ILM | Darlington | 50 min |
| May 27, 10:53 PM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Marlboro | 82 min |
| May 27, 11:27 PM EDT | Special Weather Statement | ILM | Darlington | 63 min |
| May 28, 12:58 AM EDT | Areal Flood Warning | ILM | Darlington, Dillon, Marlboro | 3 hr |
| May 28, 4:33 PM EDT | Severe Thunderstorm Warning | ILM | Dillon | 42 min |
| May 28, 5:27 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Marion, Marlboro | 63 min |
| May 28, 6:39 PM EDT | Special Weather Statement | ILM | Darlington | 51 min |
| May 28, 4:26 PM EDT | Special Weather Statement | ILM | Bladen, Robeson | 49 min |
Nearby
Special Weather Statements in South Carolina, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.